# SDR PCAA9500217

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 864202
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR RED INDICATOR LIGHT AND GEAR HANDLE INDICATOR LIGHT FLASHED OFF AND ON INTERMITTENTLY.  INSPECTED MLG SYSTEM AND PERFORMED PSEU TEST.  NO FAULTS FOUND.  FOUND RT MLG PROX SWITCH AT HIGH END OF ADJUSTMENT.  ADJUSTED AS REQUIRED.  ACFT RETURNED TO SERVICE.  ACTT:  15693:48.  ACTC:  16591.  (X)
